It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board

  • cymbalta wellbutrin & lexapro

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-10-2008, 05:41 PM   #1
    katiemarie87
    Junior Member
    (female)
     
    Join Date: Feb 2008
    Location: new york
    Posts: 17
    katiemarie87 HB User
    Angry cymbalta wellbutrin & lexapro

    ok, i flipped today. total rapid cycling. crying hysterical one minute, screaming like a lunatic at the top of my lungs the next. went to the doctor to tell him i havent been taking my meds because they are no longer working, he added cymbalta and kept me on wellbutrin and lexapro but cut those dosages in half. i really dont think having me on 3 different anti depressants is going to help with the mania and rage...anyone have any suggestions as to what i should tell my doctor in 3 weeks when i go see him again? i have a 1 and a half year old and i work 2 jobs 6 days a week i cant afford to be flipping out for no reason, i need some kind of anti psychotic or something to help with the rage. once again anything from anyone is greatly appreciated. thanks

     
    Sponsors Lightbulb
       
    Old 03-10-2008, 09:16 PM   #2
    seaturtle
    Senior Veteran
    (female)
     
    Join Date: Feb 2005
    Posts: 1,910
    seaturtle HB User
    Re: cymbalta wellbutrin & lexapro

    Hi,

    Wow, that is a lot of antidepressant. Where's the mood stabilizer? If you've started this cycling and rage when you began the Cymbalta....antidepressants can provoke mania.

    I'd call him now, not wait 3 weeks, and ask about a mood stabilizer. Cymbalta is an SSRI, I think, and they really instigate mania sometimes.

    I don't know what his reasoning is, I'm sure he thinks he's doing the right thing for you. But can you get a consult with another doctor? At least, that's what I would do, in a hurry.

    When I was not taking Lamictal and just SSRI''s and Wellbutrin, I was a complete mess.

    Keep us posted, okay?

    Blessings,

    Seaturtle

     
    Old 03-10-2008, 09:49 PM   #3
    Llama
    Senior Veteran
    (female)
     
    Join Date: Dec 2004
    Posts: 1,230
    Llama HB User
    Re: cymbalta wellbutrin & lexapro

    Have you been diagnosed with bipolar disorder? If so, I can't believe that your doctor would put you on all those antidepressants. It could cause you to become manic. If you have bipolar you need a mood stabilizer. You may not need an antipsychotic if you do not have psychosis. But a mood stabilizer is a must for people with bipolar disorder.

    I hope you feel better soon and do call your pdoc if you become manic.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Lexapro, Wellbutrin, and Cymbalta? The 3 little bears. clyde77 Depression 4 02-05-2008 06:32 PM
    anybody on cymbalta? ilovejoaquim Depression 4 01-25-2008 05:37 PM
    Currently taking Cymbalta.....add Wellbutrin ? rose713 Depression 4 03-16-2006 09:02 AM
    cymbalta and wellbutrin sadiegirl Depression 3 02-03-2006 08:15 PM
    Cymbalta & side effects chrismom Depression 8 09-06-2005 06:45 PM
    from Cymbalta to Lexapro... question about antidepressants NickName Fibromyalgia 12 05-21-2005 03:08 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 01:39 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!